MathSciNet Relay Station
MathSciNet bibliographic data
MR1708557 (2000g:60012) 60B15 (20E22)
Dyubina, A. Characteristics of random walks on the wreath products of groups. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 256 (1999), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 3, 31--37, 264; translation in J. Math. Sci. (New York) 107 (2001), no. 5, 4166–4171
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement